Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Continuous rings with ACC on essentials are Artinian


Authors: S. K. Jain, S. R. López-Permouth and S. Tariq Rizvi
Journal: Proc. Amer. Math. Soc. 108 (1990), 583-586
MSC: Primary 16A34; Secondary 16A35
DOI: https://doi.org/10.1090/S0002-9939-1990-0993754-0
MathSciNet review: 993754
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that a left continuous ring with ascending chain condition on essential left ideals is left artinian.


References [Enhancements On Off] (What's this?)

  • [1] C. Faith, Algebra: rings, modules, and categories I, Springer-Verlag, New York-Berlin, 1973. MR 0366960 (51:3206)
  • [2] D. van Huynh and N. V. Dung, A note on self-injective rings (preprint).
  • [3] S. K. Jain and S. Mohamed, Rings whose cyclic modules are continuous, J. Indian Math. Soc. 42 (1978), 197-202. MR 558995 (81h:16040)
  • [4] B. J. Müller and S. T. Rizvi, On injective and quasi-continuous modules, J. Pure Appl. Algebra 28 (1983), 197-210. MR 697666 (85e:16043)
  • [5] L. H. Rowen, Ring theory, Vol. 1, Academic Press, Boston, 1988. MR 1095047 (94e:16001)
  • [6] Y. Utumi, On continuous rings and self-injective rings, Trans. Amer. Math. Soc. 118 (1965), 158-173. MR 0174592 (30:4793)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A34, 16A35

Retrieve articles in all journals with MSC: 16A34, 16A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0993754-0
Keywords: Continuous rings, self-injective rings, chain conditions, essential left ideals
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society